# SDR AALA2020032549021

- Difficulty date: February 13, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 57,412 hours, 16,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5300198
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN "Z" ANGLE AT BS 1715 AND RBL 50. REPLACED "Z" ANGLE PER AARD 51-00-05-1.
